2019
Том 71
№ 9

All Issues

Shevlyakov A. Yu.

Articles: 3
Article (Russian)

Properties of the likelihood ratio for semimartingales with deterministic triplets in the parametric case

Lin'kov Yu. N., Shevlyakov A. Yu.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 9. - pp. 1172–1180

We consider semimartingales with deterministic discontinuous triplets. We obtain properties of the like-lihood ratio for the parametric case in terms of the Hellinger processes.

Brief Communications (Ukrainian)

On the problem of renewal of a Poisson field on a plane

Shevlyakov A. Yu., Zolotaya A. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 9. - pp. 1272–1277

We perform the renewal of a Poisson field at a point on the basis of its values generated by a monotonically increasing curve. We obtain the best mean-square estimate and its error.

Article (Ukrainian)

Filtering of processes with independent increments

Shevlyakov A. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 1. - pp. 93 - 99